PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Tytuł artykułu

Coincidence theorem for multi-valued and single-valued systems of transformations

Wybrane pełne teksty z tego czasopisma
Identyfikatory
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we prove a coincidence theorem by generalizing the diverse coincidence theorems and fixed point theorems of Baillon - Singh [1], Czerwik [5], Singh Gairola [22], Kaneko [9], Kaneko - Sessa [10], Reddy-Subrahmanyam [16] and others for a system of single-valued and multi-valued maps by introducing the concept of coordinatewise R-weakly commuting maps inspired by Pant [15].
Wydawca
Rocznik
Strony
129--136
Opis fizyczny
Bibliogr. 25 poz.
Twórcy
autor
autor
  • Department of Mathematics, Pauri Campus of H.N.B. Garhwal University, Pauri Garhwal 246001, India
Bibliografia
  • [1] J. B. Baillon and S. L. Singh, Nonlinear hybrid contraction on product spaces, Far East J. Math. Sci. 1(2) (1993), 117-127.
  • [2] Lj. B. Ciric, Fixed point for generalized multivalued contractions, Math. Vesnik 9(24) (1972), 265-272.
  • [3] H. W. Corley, On optimality condition for maximizations with respect to cones, J. Optim. Theory Appl. 46 (1985), 67-68.
  • [4] H. W. Corley, Some hybrid fixed point theorems related to optimization, J. Math. Anal. Appl. 120 (1986), 528-532.
  • [5] S. Czerwik, A fixed point theorem for a system of multivalued transformations, Proc. Amer. Math. Soc. 55 (1976), 136-139.
  • [6] H. Covitz and S. B. Nadler, Jr., Multivalued contraction mappings in generalized metric spaces, Israel J. Math. 8 (1970), 5-11.
  • [7] U. C. Gairola and P. S. Jangwan, Coordinate wise R-weakly commuting maps and fixed point theorem on product spaces, Demonstratio Math. 34 (2003), 939-949.
  • [8] S. Itoh and W. Takahashi, Single valued mappings, multivalued mappings and fixed point theorems, J. Math. Anal. Appl. 59 (1977), 514-521.
  • [9] H. Kaneko, A common fixed point theorem of weakly commuting multi valued mappings, Math. Japon. 33 (5) (1988), 741-744.
  • [10] H. Kaneko and S. Sessa, Fixed point theorems for compatible multivalued and single valued mappings, Internat. J. Math. & Math. Sci. 12 (2) (1989), 257-262.
  • [11] J. Matkowski, Integrable solutions of functional equations, Dissertations Mat. CXXVII (Rozprawy) Warszawa, 1975.
  • [12] J. Matkowski and S. L. Singh, Banach type fixed points theorems on product of spaces, Indian J. Math. 38 (1) (1996), 73-80.
  • [13] S. B. Nacłler, Jr., Multivalued contraction mapping, Pacific J. Math. 30 (1969), 475-488.
  • [14] S. A. Naimpally, S. L. Singh and J. H. W. Whitfield, Coincidence theorems for hybrid contractions, Math. Nachr. 127 (1986), 177-180.
  • [15] R. P. Pant, Common Fixed points of non commuting mappings, J. Math. Anal. Appl. 188 (2) (1994), 436-440.
  • [16] K. B. Reddy and P. V. Subrahmanyam, Extensions of Krasnoselskii's and Matkowski's fixed point theorems, Funcial. Ekv. 24 (1981), 64-83.
  • [17] S. Retch, Kannan's Fixed point theorem, Bull. U-M.I. Ital. 4 (1971), 1-11.
  • [18] B. E. Rhoades, S. L. Singh and C. Kulshrestha, Coincidence theorems for some multivalued mappings, Internat. J. Math Sci. 7 (1984), 429-434.
  • [19] L A. Ruś, Fixed point theorems for multi valued mappings in complete metric spaces, Math. Japon. 20 (Special Issue) (1975), 21-24.
  • [20] S. Sessa, On a weak commutativity condition of mappings in fixed point considerations, Publ. Inst. Math. (Beograd) 32 (46) (1982), 149-153.
  • [21] S. Sessa and B. Fisher, Common fixed points of weakly commuting mappings, Bull. Polish Acad. Sci. Math. 35 (1987), 341-349.
  • [22] S. L. Singh and U. C. Gairola, A general fixed point theorem, Math. Japon. 36 (1991), 791-801.
  • [23] S. L. Singh, K. S. Ha and Y. J. Cho, Coincidence and Fixed points of nonlinear hybrid contractions, Internat. J. Math. Sci. 12 (1989), 147-156.
  • [24] S. L. Singh and C. Kulshrestha, A common fixed point theorem for two systems of transformations, Pusan. Kyo. Math. J. 2 (1986), 1-8.
  • [25] R. Wegrzyk, Fixed point theorems for multi valued functions and their applications to functional equations, Dissert. Math. (Rozprawy Mat.), CCI, 1982.
  • [1] J. B. Baillon and S. L. Singh, Nonlinear hybrid contraction on product spaces, Far East J. Math. Sci. 1(2) (1993), 117-127.
  • [2] Lj. B. Ciric, Fixed point for generalized multivalued contractions, Math. Vesnik 9(24) (1972), 265-272.
  • [3] H. W. Corley, On optimality condition for maximizations with respect to cones, J. Optim. Theory Appl. 46 (1985), 67-68.
  • [4] H. W. Corley, Some hybrid fixed point theorems related to optimization, J. Math. Anal. Appl. 120 (1986), 528-532.
  • [5] S. Czerwik, A fixed point theorem for a system of multivalued transformations, Proc. Amer. Math. Soc. 55 (1976), 136-139.
  • [6] H. Covitz and S. B. Nadler, Jr., Multivalued contraction mappings in generalized metric spaces, Israel J. Math. 8 (1970), 5-11.
  • [7] U. C. Gairola and P. S. Jangwan, Coordinate wise R-weakly commuting maps and fixed point theorem on product spaces, Demonstratio Math. 34 (2003), 939-949.
  • [8] S. Itoh and W. Takahashi, Single valued mappings, multivalued mappings and fixed point theorems, J. Math. Anal. Appl. 59 (1977), 514-521.
  • [9] H. Kaneko, A common fixed point theorem of weakly commuting multi valued mappings, Math. Japon. 33 (5) (1988), 741-744.
  • [10] H. Kaneko and S. Sessa, Fixed point theorems for compatible multivalued and single valued mappings, Internat. J. Math. & Math. Sci. 12 (2) (1989), 257-262.
  • [11] J. Matkowski, Integrable solutions of functional equations, Dissertations Mat. CXXVII (Rozprawy) Warszawa, 1975.
  • [12] J. Matkowski and S. L. Singh, Banach type fixed points theorems on product of spaces, Indian J. Math. 38 (1) (1996), 73-80.
  • [13] S. B. Nacłler, Jr., Multivalued contraction mapping, Pacific J. Math. 30 (1969), 475-488.
  • [14] S. A. Naimpally, S. L. Singh and J. H. W. Whitfield, Coincidence theorems for hybrid contractions, Math. Nachr. 127 (1986), 177-180.
  • [15] R. P. Pant, Common Fixed points of non commuting mappings, J. Math. Anal. Appl. 188 (2) (1994), 436-440.
  • [16] K. B. Reddy and P. V. Subrahmanyam, Extensions of Krasnoselskii's and Matkowski's fixed point theorems, Funcial. Ekv. 24 (1981), 64-83.
  • [17] S. Retch, Kannan's Fixed point theorem, Bull. U-M.I. Ital. 4 (1971), 1-11.
  • [18] B. E. Rhoades, S. L. Singh and C. Kulshrestha, Coincidence theorems for some multivalued mappings, Internat. J. Math Sci. 7 (1984), 429-434.
  • [19] L A. Ruś, Fixed point theorems for multi valued mappings in complete metric spaces, Math. Japon. 20 (Special Issue) (1975), 21-24.
  • [20] S. Sessa, On a weak commutativity condition of mappings in fixed point considerations, Publ. Inst. Math. (Beograd) 32 (46) (1982), 149-153.
  • [21] S. Sessa and B. Fisher, Common fixed points of weakly commuting mappings, Bull. Polish Acad. Sci. Math. 35 (1987), 341-349.
  • [22] S. L. Singh and U. C. Gairola, A general fixed point theorem, Math. Japon. 36 (1991), 791-801.
  • [23] S. L. Singh, K. S. Ha and Y. J. Cho, Coincidence and Fixed points of nonlinear hybrid contractions, Internat. J. Math. Sci. 12 (1989), 147-156.
  • [24] S. L. Singh and C. Kulshrestha, A common fixed point theorem for two systems of transformations, Pusan. Kyo. Math. J. 2 (1986), 1-8.
  • [25] R. Wegrzyk, Fixed point theorems for multi valued functions and their applications to functional equations, Dissert. Math. (Rozprawy Mat.), CCI, 1982.
Typ dokumentu
Bibliografia
Identyfikator YADDA
bwmeta1.element.baztech-article-PWA3-0047-0012
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.